# SDR ASAA2020090733153

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,729 hours, 7,898 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAT/FIRE TEST, ENG 1 OVERHEAT DOES NOT LIGHT UP.  WHEN SWITCH PUT ON A OR B IT WORKS FOR BOTH.  ON NORMAL, THE LIGHT DOES NOT COME ON.  FIRE HANDLE ALSO DOES NOT LIGHT UP.  WHEN OVHT DETECT SWITCH IS IN POSITION B, ENG 1 FIRE TEST WORKS IMMEDIATELY WITHOUT THE TEST SWITCH AND APU/ENG 2 DON`T TURN ON AT ALL.  GROUNDED - YES.  FOUND FIRE DETECTOR HARNESS MW0326 CHAFFING AND SHORTING AGAINST A CLAMP.  REMOVED & REPLACED HARNESS, REF B737-900 AMM 26-11-02-400-802.  ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST, REF AMM 26-11-00-710-801.  OPS CK GOOD, GROUND VERIFICATION SUCCESSFUL.
